# SDR 2018FA0000408

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: General aviation
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 3,011 hours, 24,424 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Tube
- Part number: 38362
- Condition: Swollen
- Location: Rudder
- Part time: 3,011 hours, 2,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IT WAS FOUND THAT THE LOWER RUDDER LT SUPPORT TUBE WAS SWELLING. WHILE NO CRACKS WERE FOUND ON THIS ONE IT'S BEEN KNOWN TO HAVE CRACK ON OTHER AIRCRAFT.
